Gokyo Everest Base Camp Trek

Days

17

Save

$ 600

Price from

$1600

Overview

Gokyo Everest Base Camp Trek offers you a chance to visit the Gokyo Lake, Everest Base Camp, Kalapathar, and Sherpa villages of Namche and Lukla.

The first part of the journey takes you on a rugged trail to one of the highest lakes in the Everest region, Gokyo Lake (4790m). Climb Gokyo Ri (5340m) early morning before joining the Gokyo lake trial on a challenging cross of Cho La Pass (5420m).

The journey then continues towards Everest Base Camp (5340m), followed by a climb of Kalapathar (5545m). This region offers exclusive, up close views of Mt. Everest, Mt. Lhotse, and Mt. Cho Oyu.

The trail moves ahead until it reaches Namche village, home of Sherpa people. Over here, you can rest and unwind by visiting local bars, observing local lifestyles, tasting local cuisines, and shopping.

Here are our other Everest Base Camp Trek options:

Gokyo Everest Base Camp Trek Itinerary

Day 1: Your country - Kathmandu

Day 2: Kathmandu to Lukla to Phakding (2610m)

Day 3: Phakding to Namche (3440m)

Day 4: Acclimation at Namche

Day 5: Namche Bazar to Dole (4110m)

Day 6: Dole to Machhermo (4470m)

Day 7: Machharmo to Gokyo (4800m)

Day 8: Rest day and Hike to Fifth lake

Day 9: Climb Gokyo Ri (5357 m) and Trek to Thangnak (4700m)

Day 10: Thangnak to Dzongla (4830m) 

Day 11: Dzongla to Lobuche (4910m)

Day 12: Lobuche - Everest Base Camp (5380 m) - Gorakshep (5164 m)

Day 13: Gorakshep to Kalapatthar (5545m) and downhill trek to Pheriche

Day 14: Pheriche to Namche

Day 15: Namche Bazar to Lukla       

Day 16: Lukla to Kathmandu (1300m)

Day 17: Kathmandu (1300m)

Itinerary

Day 1: Your country - Kathmandu

Duration

Not Available

Transportation

Car

Meal

Not Available

Accommodation

Hotel Arts Kathmandu

00.00 am: Arrive in Kathmandu from your country.

00.00 pm: Pick up from airport, and proceed to hotel for check in.

Note: You will meet your trekking guide, and he will brief you on the trekking necessities and check your trekking gears before departing to Lukla the next day.

Day 2: Kathmandu to Lukla to Phakding (2610m)

Duration

7 hours

Transportation

Car, Plane, Walking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel/Lodge in Phakding  

Highlights: Starting your Gokyo Everest Base Camp Trek with Thrilling air journey to Lukla.

04.30 am: Breakfast at your hotel.

05.00 am: Pick up from your hotel and transfer to airport.

05.30 am: Arrive in Kathmandu’s domestic airport to catch your flight to Lukla.

06.30 am: Fly to Lukla (2840m)

07.00 am: Arrive in Lukla airport. Collect your luggage and prepare for the trek. It will take about 30 minutes to come out from the airport. Breakfast in Lukla. Your trek begins after breakfast.

08.00 am: Start the trek to Chheplung (2660m) for two hours. Note: You will see Kusum Khanguru Peak on your right.

10.00 am: Arrive in Chheplung (2660m) and continue your trek to ThadoKosiGaon (2580m). Continue the trek to Ghat (2590m) for 1 hour.

11.00 am: Arrive in Ghat (2590m) and continue the trek to Phakding (2610m). It will take about 2 hours. You will see beautiful green hills during the trek.

01.00 pm: Arrive in Phakding (2610m). Rest & relax. NOTE: Lunch and dinner in the hotel at Phakding (2610m)

Day 3: Phakding to Namche (3440m)

Duration

6 hours

Transportation

Trekking

Meal

Breakfast, Lunch,Dinner

Accommodation

Hotel/Lodge in Namche  

Highlights: Scenic Mountains and amazing Namache Bazar

07.00 am: Breakfast at the hotel. Check out hotel.

08.00 am: Start the trek after breakfast to TokTok (2760m) for 1 hour.

09.00 am: Arrive in Toktok (2760m) and continue the trek to Bengkar (2710m) for 30 minutes.  Note: You will be able to see Thamserku (6618m) mountain on your right.

09.30 am: Arrive at Benker (2710m). From Bengkar, you will be able to see views of Thamserku (6618m) on the front right. Continue the trek to Monjo (2840m) for 1 hour.

10.30 am: Arrive in Monjo (2840m). You will be able to see the Khumbila Peak (5765m) from Manju.  Buddhists believe that this is the holy Himalaya and it is restricted to climb.

NOTE: We will registered and buy the Sagarmatha (Everest) National park entry permit here (included in fees charged), and then we will continue the trek to Jorsalle (2810m) for 30 minutes.

11.00 am: Arrive in Jor Salle (2810m) for lunch.

11.30 am: Start the trek after lunch to Hilary Bridge for 40 minutes.

12.10 pm: Arrive at Hilary Bridge and begin your uphill trek to Namche (3440m). This trek will test your fitness.

03.00 pm: Arrive at Namche Bazar (3440 m). Check in hotel. Enjoy the scenic Namche Bazar and splendid views of Kongde (in front), Kusumkhan and Thamserku (at the back). Dinner and overnight in Namche.

Day 4: Acclimation at Namche

Duration

Not Available

Transportation

Trekking

Meal

Breakfast,Lunch,Dinner

Accommodation

Hotel/Lodge in Namche 

Highlights: Acclimation day at Namche (3440m)

Hike up to the Everest View Hotel (3900m). This is a 2.5 hours uphill trek. Rest and explore the area. This point offers beautiful views of Kwangde, Thamserku, KusumKanguru, Kangtega, AmaDablam, Island Peak, Peak 41, Lhotse, Lhotse Shar, Nuptse, Everest, Tabuche Peak, Cholatse Peak, Khumbila, and many more.

NOTE:

  • Return to hotel. Breakfast, lunch, and dinner in hotel.
  • There is a local market fair here every Friday and Saturday. Visit this fair to get local goods at great prices!

Day 5: Namche Bazar to Dole (4110m)

Duration

8 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel/Lodge in Dole

Highlights: Beautiful views of Thamserku, Kangtega, Ama Dablam, Lotse & Evereste

07.00am: Breakfast at your lodge.

08.00am: Start trek to Dole.

09.30am: Arrive at Kyangjuma (3570). You will have a good view of Ama Dablam, Thamsuekur and Khantega. Continue the trek to Sanasa (3650m). Here you will have two routes. The right turn will go to Everest Base Camp. You will need to take the left fork.

11.15am: Arrive in Mongla Danda (3970m).

Note: Sanasa to Mongla Danda is an uphill trek. You will have a good view of Cholatse and Taboche. You will have your tea break here for 15 minutes. After tea break, continue the trek to Phortse Tenga (3680m). This is downhill trek and will tak about 1 hour.

01.00pm: Arrive in Phortse Thenga and have your lunch break.

02.00pm: Continue the trek after the lunch break to Dole (4110m). This is an uphill trek for 2 hours.

04.00pm: Arrive in Dole and spend the night at a local lodge. Note: Dinner at the hotel.

Day 6: Dole to Machhermo (4470m)

Duration

8 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel/Lodge in Machhermo   

Highlights: Magnificient views Taboche & Cholatse

08.00am: Start the trek to Machhermo.

09.30am: Arrive in Lhafarma (4330m) and continue the trek to Luza.

10.30am: Arrive in Luza (4360m) and have your tea break here for 15 minutes. After the tea break continue the trek to Machhermo.

12.00pm: Arrive in Machhermo (4400m). Spend the night at a local lodge. Note: Lunch, dinner, and breakfast will be provided at the hotel.

Description: Machhermo is the last large human settlement area on the way up to Gokyo. You can visit the Himalayan Rescue Hospital for a lesson on altitude sickness, precautions, and primary treatment.

NOTE: Locals believe that they have spotted Yeti (Snow man) in 1974 at Machhermo.

06.30pm: Lunch and dinner at the lodge.

Day 7: Machharmo to Gokyo (4800m)

Duration

6 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge in Gokyo Valley 

Highlights: Amazing views of Gokyo Lake

07.00am: Breakfast at the hotel.

08.00am: Start the trek to Pangla (4480m). On the way you will see beautiful valleys and Mt. Kangtega, Thamserku, and the northern part to the Cho-Oyu (8153m). NOTE: Phangla is the palace where 40 people were killed in an avalanche in 1995. We continue our trek to riverbank.

11.00am: Arrive at the riverbank, cross the metal river bridge, and touch the Gokyo land. Welcome to Gokyo! After some uphill trek you will face First lake of Gokyo (Longpunga Tso) and continue the uphill trek through stony steps to Second lake of Gokyo (Taujung Tso).

12.30pm: Arrive in Taujung Tso or Second lake. NOTE: It is blue clear sparkling water lake. We continue on our stony-steps trail trek to the Third lake of Gokyo (Gokyo Tso 4734m)

01.30pm: Arrive in Third Gokyo Lake. Spend the night at a local lodge at Gokyo Lake. Lunch and dinner will be at at lodge. Rest and relax.

NOTE:

  • You can take some great photos around Gokyo Lake.
  • Optional Trek: You can go up to Gokyo Ri (5360m) or Fifth lake for a good sunset view on the same day.

You will see the same thing as per shown in video today! Enjoy…

 

Day 8: Rest day and Hike to Fifth lake

Duration

6 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Tea House in Gokyo

Highlights: Visit the fifth lake

06.00am: Breakfast at hotel.

07.00am: We start our trek to Fifth lake.

08.30am: Arrive at fourth lake of Gokyo (Thonak Tso 4870m) and continue the trek to fifth lake.

10.00am: Arrive at fifth lake of Gokyo (Ngozumba Tso 4998m). You will see amazing views of the North and South slopes of Everest. You will see the trail that extends towards Cho Oyu Base Camp at the Fifth lake, and views of the longest Glacier in Nepal called Nogunzpa Glacier. After spending some time taking photos of the lake, glacier and Everest, you will return to the hotel.

01.00pm: Arrive at hotel. Lunch and dinner at the hotel.

Day 9: Climb Gokyo Ri (5357 m) and Trek to Thangnak (4700m)

Duration

7 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Tea House in Thangnak

Highlights: Summit of Gokyo Ri

04.00am: Start the trek to Gokyo Ri.

07.00am: Arrive at the summit of Gokyo Ri (5357m). You will see a view of Mt. Everest (8848m), Mt Lhotse (8516m), Mt. Cho Oyu (8201m), Mt. Nuptse (7855m), Mt. Pumori (7161m), Mt. Amadablam (6856m), Mt. Thamserku (6723m), Mt. Kantega (6685m), Mt.Kusum Khagaru (6367m), Mt.Kongde (6011m), Mt.Twache peak (6367m), Mt. Cholaste (6335m) and little bit of Mt. Makulu. After taking some photos, we will begin our trek back to Gokyo lake.

08.00 am: Arrive at your hotel and have your breakfast.

09.00 am: Start your trek to Thangnak (4700m). After 30 minutes of trekking, you will cross the Ngozumpa Glacier and continue the trek to Thangnak.

12.00 pm: Arrive at Thangnak. Rest and relax. NOTE: Lunch and dinner at the hotel.

Day 10: Thangnak to Dzongla (4830m) 

Duration

6 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge in Dzangla

Highlights: Summit of Chola Pass (5420m)

04.00am: Have your breakfast at your hotel

05.00 am: Start the trek to Chola Pass (5420m) along the rocky trails and glacial moraines to the top to the pass. The final 300 metres up to the Chola Pass is difficult and is a technical walk. So, please listen and follow your guide’s instructions carefully.

09.00 am: Arrive at the top of Chola Pass. You can see the amazing views of the mountains and passes from here. After taking some photographs, we continue our downhill trek to Dzangla.

01.00 pm: Arrive at Dzangla and stay overnight at a local lodge in Dzangla. Note: You may find the trek downhill to be slippery and icy.

Day 11: Dzongla to Lobuche (4910m)

Duration

7 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge in Lobuche

Highlights: Amazing view of mountains

06.00 am: Breakfast at the hotel. Check out hotel.

07.00 am: Start your trek to Lobuche. After an easy walk of mild incline and decline along a rocky trail, you will arrive at Lobuche (4910m).

01.00 pm: Arrive at Lobuche, check in. NOTE: Lunch and dinner at the hotel.

Day 12: Lobuche - Everest Base Camp (5380 m) - Gorakshep (5164 m)

Duration

12 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Tea House in Gorakshep

Highlights: Amazing view of mountains

06.00 am: Breakfast at the hotel. Check out hotel.

07.00 am: We start another long day of trekking. You will walk along rocky trails. During your trek to Gorakshep, you will see amazing views of Mt. Everest, Mt. Nuptse, Mt. Pumori, and the Khumbu Glacier.

10.00 am: Arrive in Gorakshep (5164m). We will drop our backpacks at the hotel. After a light meal, we will continue our trek to the Everest Base Camp (5365m).

03.00 pm: Arrive at Everest Base camp. You will have amazing views of Nuptse, Khumbuste, and Mt. Pumori. Take your photos, and imagine how amazing it would be if you could climb to the summit of Mt Everest 😉 After spending a memorable time here, we will trek back to Gorakshep.

06.00 pm: Arrive in Gorakshep. Dinner at the local lodge. Have a good night’s rest after dinner.

Day 13: Gorakshep to Kalapatthar (5545m) and downhill trek to Pheriche

Duration

8.50 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge in Pheriche

Highlights: Amazing view of Mt.Everest

04.00 am: Wake up and begin your uphill trek to Kalapatthar (5545m) for 2 hours.

NOTE: You will be able to see a beautiful sunrise over the mountains of Everest, Nuptse, Mt Pumori, and Amadablam. We will rest at this point for 30 minutes.

06.30 am: Begin our downhill trek back to Gorakshep (5164m). Heading down is easier, and the pace will be fast. You will walk with great memories and good feelings.

07.30 am: Arrive in Gorakshep and have breakfast at your hotel.

08.30 am: Begin your downhill trek back to Pheriche (4280m).

10.30 am: Arrive in Lobuche (4940m) and continue the trek to Dughla (4600m) for 2 hours

12.30 pm: Arrive at Dughla (4600m) for lunch.

01.00 pm: Start the trek to Pheriche (4280m) for 2 hours.

03.00 pm: Arrive in Pheriche (4280m). Check in hotel and spend the night in Pheriche. Dinner at hotel.

Day 14: Pheriche to Namche

Duration

6 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Lodge in Namche Bazar

Highlights: Amazing view of Mountains and Sherpas’  villages .

08.00 am: After breakfast, begin trek to Shomare (4070m) for 1 hour.

09.00 am: Arrive in Shomare (4070m) and continue the trek to Pangboche (3930m) for 45 minutes

10.00 am: Arrive at Pangboche and continue the trek to Deboche (3770m) for 45 minutes.

11.00 am: Arrive in Deboche and continue the trek to Tengboche (3860m) for 30 minutes.

11.30 am: Arrive in Tengboche and have your lunch at Tengboche.

12.30 pm: After lunch, begin your downhill trek to Namche.

03.30 pm: Arrive at Namche Bazar, the most commercialised place in the Everest region. You can visit the village after checking in at your lodge. Dinner at the lodge/hotel.

Day 15: Namche Bazar to Lukla       

Duration

6 hours

Transportation

Trekking

Meal

Breakfast, Lunch, Dinner

Accommodation

Hotel in Lukla

Highlights: Amazing view of mountains and final day in the mountains

08.00 am: Start the downhill trek after breakfast to Hilary Bridge for 1.5 hours

09.30 am: Arrive at Hilari Bridge and continue trek to Jorsale (2810m) for 30 minutes.

10.00 am: Arrive in Jorsale (2810m) and continue the trek to Monjo (2840m) for 30 minutes.

10.30 am: Arrive at Monjo (2840m) and continue the trek to Bengkar (2710m) for 30 minutes.

11.00 am: Arrive at Bengkar (2710m) and continue the trek to Toktok (2760m) for 30 minutes.

11.30 am: Arrive in Toktok (2760m) and continue the trek to Phakding (2610m) for 45 minutes. Lunch at Phakding (2610m).

01.00 pm: Start the trek to Ghat (2590m) for 1 hour.

02.00 pm: Arrive at Ghat (2590m) and continue the trek to Chheplung (2660m) for 30 minutes.

02.30 pm: Arrive at Chheplung (2660m) and continue the trek to Lukla for 1.5 hours.

04.00 pm: Arrive at Lukla (2840m) and check in hotel. Overnight in Lukla.

Day 16: Lukla to Kathmandu (1300m)

Duration

4 hours

Transportation

Car, Plane, Walking

Meal

Breakfast, Dinner

Accommodation

Hotel Arts Kathmandu 3 or similar hotel

Highlights: Thrilling mountain flight to Kathmandu and amazing view of mountain and landscape.

05.30 am: Wake up and go to Lukla Airport to take your flight back to Kathmandu. We expect to arrive at the Kathmandu airport at about 8.30am.

09.00 am: Pick up from Kathmandu Airport and drop off at hotel.

09.30 am: Arrive at hotel, check in. Breakfast at hotel. Free and easy all day.

05.30 pm: Pick up from hotel for dinner. NOTE: Today, we will take you to dine at your restaurant of choice. It is your party dinner after a successful trek. Enjoy the dinner and drinks.

09.30 pm: Return to hotel. Congratulations! Trek ends.

Day 17: Kathmandu (1300m)

Duration

N/A

Transportation

Walking

Meal

Breakfast

Accommodation

N/A

00.00hrs: Breakfast at hotel. Free & easy until transfer to airport.

Price & Terms

USD1600 per pax (minimum 2 pax) NOTE: The price above is quoted based on 2 people. If you are travelling in a group of more than 2 people, kindly write to us at sales@eyesonnepal.com , we will give you a special quotation.

What is not included?

  • Nepal entry visa fee (you can easily get your visa upon your arrival at the Tribhuwan International Airport Kathmandu).
  • Travel insurance.
  • Your personal expenses like phone call, laundry service, shopping etc.
  • All the bar bills such as coke, beer, bottle of water, hot water etc.
  • Extra night hotel accommodation if you return early from trek or late departure.
  • All the meal and accommodation in Pokhara and Kathmandu if you finished early your trek than our program.
  • Flight tickets to and from your country and within Nepal.
  • Tipping for the guide and porter.

Important Notes

  • Time schedules in the itinerary are for reference. Changes of time and schedule will be advised by your tour guide depending on the situation, weather conditions, and road conditions during the tour.
  • Customers have to write in email for confirmation.
  • Payment phases:
    • 50% upon Confirmation,
    • 50% upon Pick up from your hotel.
  • Please note that the itineraries are subject to change. The schedule will always depend on the time available and weather conditions. Some of them can be cancelled without prior notice. There will be no refund upon cancellation if the guest does not keep to the agreed upon time, or if there are bad weather conditions. 
  • Any request for changes will be charged accordingly.

How to book?

Please fill the form below.









We kindly request you to fill in the online booking form or just provide us answers to the following questions directly through our email address sales@eyesonnepal.com

  • Subject: Gokyo Everest Base Camp Trek 17 days 16 nights
  • Name:
  • Hotel name (for pick up and drop off arrangements):
  • No. of pax: 
  • Preferred date of trek:

You need to send us the following mentioned documents to prepare the TIMS & Sagarmatha National Park Entry Permit.

  • A scanned copy of your passport in JPEG or PDF format.
  • A passport sized photo in JPEG format.

Once we have received your information, we will reply you with a proposed itinerary and official quotation.

  • If you are satisfied with our itinerary and quotation, send your confirmation through email.
  • We will then issue the Confirmation Order and Invoice to you.
  • Following this, you should make 50% deposit with us via Pay Pal or our bank account. 50% deposit will be paid by your side either via Pay Pal or bank in to our Nepal Company account. The remaining amount can be deposited after arriving in Nepal.
  • We will issue the official payment receipt to you once we receive the payment.
  • Upon pick up, we will check your trekking gears, and will pass you the TIMS and Sagarmatha National Park entry permit.
  • Welcome to Nepal. We will greet you upon pick up in your hotel.

Quick Inquiry

Blog

Customer Reviews


“Great Job Done !”

| | December 10, 2017 | Source: Facebook

Rating: 5

Thanks to Mr Sid and his team for the great and wonderfull arrangements during my teams trekking… Very humble and kind person… enjoyed the journey without any hiccups and worries… Will visit Nepal again with this tour agent surely… Great job done… Thanks once...


“Nagarkot Trek”

Eileen Lam | Singapore | August 21, 2017 | Source: Others

Rating: 5

Dipak and Siddar are wonderful with their hospitality. They would make sure that we’ll be well-taken care throughout our tour and stay in Nepal. I highly recommend their services to any of my friends who are heading to...


“Wonderful Trek”

Maria Mathias | Australia | | Source: Others

Rating: 5

“This trip was simply amazing. Our first time trekking in Nagarkot, more than exceeded our expectations. The tour guide, Dipak, suggested some beautiful spots and routes all the way up. Watching the sun rise over Mt. Everest from the Nagarkot view-point was simply amazing. Thank you Dipak for showing us some wonderful views of...

BOOK NOW